# SDR R61A201212120744

- Difficulty date: December 12, 2012
- Submitted: December 18, 2012
- Operation: Air carrier
- Aircraft: N102HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000157
- Aircraft time: 15,883 hours, 12,465 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Attach Bracket
- Part number: 17034933021
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND PANEL 419ML ATTACH BRACKET LEFT PYLON OUTBOARD SIDE CRACKED.  MAINTENANCE REMOVED AND REPLACED BRACKET IAW EMB 175 SRM 51-40-02, AND 51-42-02.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
